# SDR WRLA2006011

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N275
- Make and model: Doug MD-11F
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING DESCENT NR 3 ENGINE FLAMED OUT.  CONFIRMED ENGINE OUT ON MCDU NR 3 FUEL FLOW DROPPED TO 900 LBS AND DROPPING.  IGNITION OVERRIDE ON ENGINE RETURNED TO NORMAL.  TROUBLESHOT AS PER FIM 71-01-11 AND 71-01-01, FOUND TT2 NO SIGNAL FOR EECB AND GROUND ENGINE RUN UP CHECKED GROUND IDLE AND FLIGHT IDLE.  ALL PARAMETERS WITHIN LIMITS.  DMI'D ITEM DUE 8/19/06.  PLACARD INSTALLED.
